Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 19, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Apr 10, 2015, 12:27 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 12:27 AM CDT (05:27 UTC)
- Expired
- Apr 10, 2015, 10:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
676 WHUS73 KMKX 100527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1227 AM CDT FRI APR 10 2015 ...GUSTY WINDS TONIGHT INTO FRIDAY AFTERNOON... .A STRONG LOW EXITING THE LAKE MICHIGAN AREA WILL INTENSIFY AS IT MOVES NORTHEAST TOWARD ONTARIO CANADA LATER TONIGHT INTO FRIDAY. GUSTY WEST TO NORTHWEST WINDS BEHIND THE LOW AND DEPARTING COLD FRONT WILL OCCUR DURING THIS TIME. LMZ643>646-101330- /O.CAN.KMKX.MF.Y.0003.000000T0000Z-150410T0600Z/ /O.UPG.KMKX.SC.Y.0039.150410T0600Z-150410T2000Z/ /O.NEW.KMKX.GL.W.0019.150410T0527Z-150410T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1227 AM CDT FRI APR 10 2015 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: WINDS BECOMING WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOT GALES AFTER MIDNIGHT AND INTO FRIDAY MORNING. * WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
2 follow-up statements
697 WHUS73 KMKX 100812 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT FRI APR 10 2015 ...BRISK NORTHWEST WINDS THIS MORNING... .A STRONG LOW NEAR LAKE HURON WILL MOVE INTO ONTARIO CANADA LATER TODAY. BRISK NORTHWEST WINDS BEHIND THE LOW WILL GRADUALLY DIMINISH THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643>646-101500- /O.CON.KMKX.GL.W.0019.000000T0000Z-150410T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 312 AM CDT FRI APR 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO AROUND 35 KNOT GALES THIS MORNING. * WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
725 WHUS73 KMKX 101429 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CDT FRI APR 10 2015 ...BRISK NORTHWEST WINDS THIS MORNING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE AWAY ACROSS ONTARIO CANADA. BRISK NORTHWEST WINDS BEHIND THE LOW WILL GRADUALLY DIMINISH THIS AFTERNOON AND ESPECIALLY TONIGHT AS HIGH PRESSURE MOVES INTO WISCONSIN. LMZ643>646-101530- /O.CON.KMKX.GL.W.0019.000000T0000Z-150410T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CDT FRI APR 10 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS THIS MORNING. * WAVES: 2 TO 4 FEET...HIGHER OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 9, 11:09 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 9, 11:09 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 PM CDT THU APR 9 2015
.UPDATE...
A FEW SHOWERS IN THE OFFING AS DEFORMATION ZONE PASSES THROUGH
REGION TONIGHT. SIGNIFICANT PRESSURE RISES BEHIND DEEPENING LOW
AND TIGHTENING PRESSURE GRADIENT BRING SUSTAINED WESTERLY WINDS OF
20 TO 30 MPH AND GUSTS TO 45 MPH...AS ALREADY SEEN IN ROCKFORD AND
DUBUQUE...FOR THE EARLY OVERNIGHT. ISSUED A WIND ADVISORY UNTIL 4
AM...THOUGH NOT ALL AREAS MAY END UP SEEING THE STRONGEST WINDS.
&&
.AVIATION/06Z TAFS/...
TIGHT PRESSURE GRADIENT BEHIND DEPARTING LOW WILL PRODUCE
SUSTAINED WEST WINDS OF 20 TO 25 KNOTS AND GUSTS UP TO 40 KNOTS
THAT MOVE ACROSS THE FORECAST AREA BETWEEN 04Z AND 09Z...THEN
SLOWLY DIMINISH. IFR CIGS SAGGING IN BEHIND DEPARTING LOW PRESSURE
SHOULD HANG IN UNTIL THE EARLY DAYLIGHT HOURS OF FRIDAY. SHOULD
SEE VFR CIGS BY 15Z. ANOTHER ROUND OF SHOWERS WILL MOVE THROUGH
FRIDAY AFTERNOON...BUT CIGS WILL REMAIN AT VFR LEVELS.
&&
.MARINE...
SMALL CRAFT ADVISORY STARTS AT 06Z FOR HIGH END WINDS GUSTING
BETWEEN 25 AND 30 KNOTS...BUT WILL BE WATCHING WINDS OVER MORE
STABLE WATERS TO SEE IF EVEN STRONGER GUSTS CAN MAKE IT TO THE
SURFACE BETWEEN THEN AND 09Z.
&&
.PREV DISCUSSION... /ISSUED 352 PM CDT THU APR 9 2015/
SHORT TERM...
TONIGHT AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.
SCATTERED CONVECTION DEVELOPING ACROSS NORTHWEST ILLINOIS...WITH
MAIN CONVECTION ALONG COLD FRONT TO THE SOUTHWEST OF THERE. THIS
ACTIVITY WILL SPREAD NORTHEAST INTO THE AREA OVER THE NEXT FEW
HOURS...SIMILAR TO TRENDS WITH THE MESOSCALE MODELS. SURFACE LOW
SHOULD SHIFT ACROSS FAR SOUTH CENTRAL AND SOUTHEAST WISCONSIN INTO
THIS EVENING.
THIS SHOULD BRING A SHOT OF SEVERE STORMS TO THAT AREA...MAINLY THE
AREA IN THE CURRENT TORNADO WATCH. A FEW TORNADOES...LARGE HAIL AND
DAMAGING WINDS ARE ALL POSSIBLE...WITH THE STRONG DEEP LAYER AND LOW
LEVEL WIND SHEAR. SOME CLOUD BREAKS MAY OCCUR AND HELP BUILD UP THE
MEAN LAYER CAPE VALUES.
SCATTERED RAIN SHOWERS ARE THEN EXPECTED AFTER THE FRONTAL PASSAGE
LATER THIS EVENING INTO FRIDAY...AS TWO STRONG 500 MB VORTICITY
MAXIMA ROTATE THROUGH THE REGION. MAY NEED HIGHER POPS FRIDAY
AFTERNOON WITH A COUPLE HUNDRED J/KG OF MEAN LAYER CAPE AVAILABLE.
GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP LATER TONIGHT AS PRESSURE
GRADIENT BECOMES TIGHT. THESE WINDS WILL REMAIN GUSTY INTO FRIDAY.
LOW CLOUDS SHOULD LINGER LATER TONIGHT INTO FRIDAY...POSSIBLY
SCATTERING OUT IN THE AFTERNOON. WENT NEAR BLENDED GUIDANCE FOR
TEMPERATURES TONIGHT AND FRIDAY.
FRIDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.
THE UPPER TROUGH PASSAGE WILL OCCUR BY EARLY FRI EVENING WITH
SUBSIDENCE AND DRIER AIR ARRIVING. HIGH PRESSURE TO THEN SHIFT EWD
ACROSS THE REGION SAT MORNING WITH SLY WINDS DEVELOPING BY LATE IN
THE DAY. 925 MB TEMPS WILL WARM TO 9-10C YIELDING SFC TEMPS IN THE
LOWER 60S AWAY FROM LAKE MI. THE SLY WINDS WILL THEN INCREASE SAT
NT INTO SUN AS AN UPPER TROUGH MOVES INTO THE NRN PLAINS. MILD
TEMPS WILL CONTINUE. THERE ARE SMALL CHANCES OF RAIN ON SUNDAY AS
THE COLD FRONT AND UPPER TROUGH APPROACHES FROM THE WEST AND A
SHORTWAVE TROUGH PASSES JUST TO THE SOUTH. THE BEST CHANCES OF
SHOWERS WILL BE SUN NT WITH THE COOL FROPA.
LONG TERM...MONDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM.
WLY WINDS AND A DRY AIRMASS WITH SUNSHINE WILL KEEP THE TEMPS MILD
ON MON. THIS WILL BE FOLLOWED BY HIGH PRESSURE FOR MON NT INTO
TUE. SLY FLOW AND INCREASING MOISTURE WILL PREVAIL FOR WED AND THU
WITH A LARGE UPPER TROUGH MOVING INTO THE PLAINS AND LOW PRESSURE
TRACKING NNEWD FROM THE PLAINS INTO MN. CHANCES OF SHOWERS AND
TSTORMS ARE FORECAST WITH THE WARM...MOIST ADVECTION. ABOVE NORMAL
TEMPS TO CONTINUE.
AVIATION/00Z TAFS/...
CEILINGS BELOW ALTERNATE MINIMUMS ARE EXPECTED INTO THIS EVENING AT
TAF SITES...POSSIBLY RISING INTO MVFR CATEGORY AT KENOSHA. FOG HAS
MIXED OUT SOMEWHAT AT THE EASTERN TAF SITES...AND SHOULD REMAIN SO
INTO THIS EVENING.
SCATTERED THUNDERSTORMS ARE EXPECTED TO PUSH INTO THE AREA IN THE
NEXT FEW HOURS...AND EASTWARD THROUGH THE MIDDLE EVENING HOURS WITH
THE COLD FRONT AND LOW PRESSURE. SEVERE STORMS ARE POSSIBLE...WITH
LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES POSSIBLE.
VISIBILITIES DOWN TO AIRPORT MINIMUMS ARE POSSIBLE IN ANY STORMS.
WINDS WILL INCREASE AND BECOME WEST NORTHWEST BY 12Z
FRIDAY...LINGERING INTO THE DAYTIME HOURS. SOME SHOWERS ARE POSSIBLE
AS WELL...ESPECIALLY IN THE AFTERNOON. CEILINGS SHOULD REMAIN BELOW
ALTERNATE MINIMUMS TONIGHT INTO FRIDAY.
MARINE...
DENSE FOG ADVISORY HAS BEEN EXTENDED ACROSS THE NEARSHORE WATERS OF
LAKE MICHIGAN UNTIL 06Z TONIGHT. AREA WEB CAMERAS ARE SHOWING
VISIBILITIES GOING UP AND DOWN DEPENDING ON LOCATION. COOL AND MOIST
AIRMASS OVER THE WATERS WITH LIGHT WINDS HELPING KEEP THE FOG DENSE
OVER THE WATERS...AND SHOULD LINGER UNTIL WINDS PICK UP AFTER 06Z
FRIDAY.
A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT INTO FRIDAY
AFTERNOON. FREQUENT OFFSHORE WIND GUSTS TO 30 KNOTS ARE EXPECTED. A
FEW GUSTS TO 35 KNOTS MAY OCCUR...BUT NOT FREQUENT ENOUGH FOR A GALE
WARNING. HIGH WAVES FROM THESE WINDS WOULD BE MAINLY TOWARD AND OVER
THE OPEN WATERS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 4 AM CDT FRIDAY FOR WIZ046-047-051-052-
056>060-062>072.
LM...DENSE FOG ADVISORY UNTIL 1 AM CDT FRIDAY FOR LMZ643>646.
SMALL CRAFT ADVISORY UNTIL 3 PM CDT FRIDAY FOR LMZ643>646.
&&
UPDATE...REM
TONIGHT/FRIDAY AND AVIATION/MARINE...WOOD
FRIDAY NIGHT THROUGH THURSDAY...GEHRINGHazardous weather outlook, Apr 9, 9:27 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CDT THU APR 9 2015 WIZ046-047-051-052-056>060-062>072-100915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 927 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL END EARLY TONIGHT. THE STRONGER STORMS MAY PRODUCE FREQUENT LIGHTNING AND SMALL HAIL. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUIRED FOR THE REMAINDER OF TONIGHT. LMZ643>646-100915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL IMPACT THE NEARSHORE WATERS EARLY TONIGHT. THESE STORMS MAY PRODUCE FREQUENT LIGHTNING...HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. A DENSE FOG ADVISORY CONTINUES UNTIL 1AM TONIGHT FOR FOG WITH VISIBILITIES UNDER ONE MILE. EXPECT GUSTY WEST WINDS BEHIND THE DEPARTING LOW AND COLD FRONT LATE TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY IS IN EFFECT THROUGH FRIDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY EVENING. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 9, 8:57 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 2 E FRANKLIN 42.90N 87.95W
04/09/2015 E0.25 INCH MILWAUKEE WI TRAINED SPOTTER
&&
SCHULTZLocal storm report, Apr 9, 10:33 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 1 S PELL LAKE 42.53N 88.35W
04/09/2015 E1.50 INCH WALWORTH WI TRAINED SPOTTER
&&
SCHULTZLocal storm report, Apr 9, 10:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1048 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 4 NE OREGON 42.97N 89.33W
04/09/2015 M1.85 INCH DANE WI AMATEUR RADIO
AMOUNT SINCE MIDNIGHT.
&&
SCHULTZLocal storm report, Apr 9, 11:02 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL GENOA CITY 42.50N 88.32W
04/09/2015 E0.75 INCH WALWORTH WI TRAINED SPOTTER
HAIL LASTED FOR 5 MINUTES. NO DAMAGE OBSERVED.
&&
SCHULTZLocal storm report, Apr 9, 11:26 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 2 SW FOND DU LAC 43.76N 88.48W
04/09/2015 M1.52 INCH FOND DU LAC WI CO-OP OBSERVER
24 HOUR TOTAL AMOUNT.
&&
SCHULTZLocal storm report, Apr 9, 11:40 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HEAVY RAIN 3 W JACKSON 43.32N 88.22W
04/09/2015 M2.62 INCH WASHINGTON WI CO-OP OBSERVER
24-HOUR RAINFALL TOTAL. STANDING WATER IN LOW-LYING
AREAS. 4.73 INCHES OVER THE PAST TWO DAYS.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:00 PM CDT | Special Weather Statement | MKX | Washington | 30 min |
| Apr 9, 7:09 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 36 min |
| Apr 9, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 29 min |
| Apr 9, 7:26 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 34 min |
| Apr 9, 7:34 PM CDT | Special Marine Warning | MKX | 56 min | |
| Apr 9, 7:36 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 24 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 32 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 27 min |
| Apr 9, 7:58 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 32 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine | 31 min |
| Apr 9, 8:23 PM CDT | Special Marine Warning | MKX | 82 min | |
| Apr 9, 8:28 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine | 2 hr |
| Apr 9, 10:35 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 5 hr |
| Apr 10, 4:23 AM CDT | River Flood Warning | MKX | Milwaukee | 18 hr |
| Apr 10, 4:23 AM CDT | River Flood Warning | MKX | Racine | 25 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Sauk | 54 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Columbia, Sauk | 29 hr |
| Apr 10, 3:43 PM CDT | River Flood Watch | MKX | Kenosha | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.